# SDR DALA2018072404670

- Difficulty date: July 22, 2018
- Submitted: July 24, 2018
- Operation: Air carrier
- Aircraft: N324DX
- Make and model: Airbus A321-211
- Aircraft serial: 7765
- Aircraft time: 2,971 hours, 1,600 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lock Pin
- Condition: Unsafetied
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR LOCKING PIN AND LANYARD NOT CONNECTED. SECURED.
